Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



A one-box-shift morphism between Specht modules

Author: Matthias Künzer
Journal: Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 90-94
MSC (2000): Primary 20C30
Published electronically: October 5, 2000
MathSciNet review: 1783092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a formula for a morphism between Specht modules over $(\mathbf {Z}/m)\mathcal {S}_n$, where $n\geq 1$, and where the partition indexing the target Specht module arises from that indexing the source Specht module by a downwards shift of one box, $m$ being the box shift length. Our morphism can be reinterpreted integrally as an extension of order $m$ of the corresponding Specht lattices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 20C30

Retrieve articles in all journals with MSC (2000): 20C30

Additional Information

Matthias Künzer
Affiliation: Fakultät für Mathematik, Universität Bielefeld, Postfach 100131, 33501 Bielefeld

Keywords: Symmetric group, Specht module
Received by editor(s): July 14, 2000
Published electronically: October 5, 2000
Communicated by: David J. Benson
Article copyright: © Copyright 2000 American Mathematical Society